# SDR SWIA202053314

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT FS 559 OUTBOARD OF RBL 27 IS CORRODED.  C-CHECK RO 10/13/2020.  BLENDED CORROSION ON SUPPORT STRAP AT RBL 27 FS 559, REF CRJ200 SRM.  ORIGINAL MATERIAL .050, IAW CRJ 200 SRM AFTER REWORK .043 MATERIAL LOSS .007, MAXIMUM ALLOWED .005 AREA FOUND TO BE OUT OF LIMITS, IAW CRJ 200 SRM.  REMOVED AND REPLACED DAMAGED STRAP AT FS 559 RBL 27 AND OUTBOARD, REF CRJ 200 SRM DRAWING.  PRESSURIZATION CHECK GOOD.
